Alert archive / Mississippi / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 135, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 24, 2025, 6:47 PM CDT for George County, Greene County, Perry County, Mississippi. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2025, 6:47 PM CDT (23:47 UTC)
- Expired
- Jun 24, 2025, 7:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties George County, MS, Greene County, MS, Perry County, MS
The radar
The Mobile radar (KMOB), 67 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 6:39 PM CDT, 8 minutes earlier.
Area forecast discussion, Jun 24, 6:39 PM CDT, 8 minutes before
Area Forecast Discussion National Weather Service Mobile AL 639 PM CDT Tue Jun 24 2025 ...New Aviation... .DISCUSSION... Issued at 409 PM CDT Tue Jun 24 2025 Tonight through Wednesday Night... The axis of the large elongated upper ridge extending from north central Mexico to New England will remain mostly fixed going into midweek. The weather gets rather interesting from late Wednesday afternoon through Wednesday night as the center of an upper low pressure area north of the Bahamas approaches the Florida east coast. The atmosphere will be largely suppressed tonight through much of Wednesday as large-scale subsidence dominates the region. However, at some point late Wednesday afternoon when high temps reach maximum values of 95 to 100 degrees (about 6 to 10 degrees above normal) we expect the capping inversion (roughly around 700mb) to be broken. At that time, the atmosphere will have had all day to heat up and essentially become a power keg, with MLCAPE values reaching as high as 4000 to 5000 J/kg. There should be enough mixing of drier air aloft where surface dewpoints will lower to around 70 degrees, keeping maximum apparent temperatures (heat indices) below 108 degrees, which is the lower end of our Heat Advisory criteria. We are anticipating two waves of storms to pass through the forecast area, with the first complex of thunderstorms occurring in the late afternoon through mid-evening, followed by a second complex of storms after midnight. Only this time, these waves will be moving from east to west as we are now firming in the easterlies. Damaging surface winds from localized microbursts will be the main threat as DCAPE values could be as high as 1200 J/kg. Large hail up to around 2 inches in diameter (cue ball size) will also be a threat with mid-level lapse rates reach as high as 7.2 C/km. Frequent lightning and heavy bouts of rain are likely as well. A LOW risk of rip currents remains in place through midweek. /22 Thursday through Tuesday... The diurnal cycle of summer convection continues Thursday through Tuesday as an upper low/trof axis eases into and remains over southeast U.S maintaining a steady flow of impulses aloft to aid in upper support for storms. Scattered to numerous showers and storms are expected each day with the highest coverage during the afternoon carrying over into the evening hours. The thunderstorm mode is favored to be pulse type each afternoon into the early evening with complex convective initiation processes driven by intersections and motions of outflow boundaries via the mesoscale.Forecasters can't rule out a few strong to marginally severe storms during time of peak heating and highest environmental instability. Main impacts in any higher intensity storms will be strong gusty winds, frequent lightning, locally heavy rain, and perhaps small hail. Thursday's highs range 92 to 96 and will be 2 to 6 degrees above normal. Considering the degree of expected convective coverage, high temps are favored to be tempered somewhat thereafter, ranging from the upper 80s/lower 90s Friday through Tuesday which will actually be closer to normal for late June. Low temperatures range in the lower/mid 70s interior and the mid/upper 70s along the beaches and barrier islands. A low risk of rip currents remains in place through the weekend. /10 && .AVIATION... (00Z TAFS) Issued at 623 PM CDT Tue Jun 24 2025 Scattered afternoon thunderstorms across the forecast area are bringing local drops in general VFR conditions to low/mid MVFR levels along with locally strong and variable winds. This convection will decrease though the evening as the day's heating is lost. VFR conditions are expected overnight, with convection expected to refire offshore overnight, and possible affect near coastal areas with MVFR levels CIGS. Convection is expected to become more extensive beginning mid afternoon into the evening, with low end MVFR CIGS and locally strong and variable winds possible. /16 && .MARINE... Issued at 409 PM CDT Tue Jun 24 2025 No significant impacts to small craft are expected as a light onshore this evening becomes a light offshore flow late each night and morning through midweek, and then switching back to a light onshore flow in the afternoon and evening. A light southerly to southwesterly flow will follow Thursday afternoon through the upcoming weekend. /22 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Special weather statement, Jun 24, 5:15 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Mobile AL
515 PM CDT Tue Jun 24 2025
ALZ261-263-242300-
Mobile Inland AL-Mobile Central AL-
515 PM CDT Tue Jun 24 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL MOBILE COUNTY
THROUGH 600 PM CDT...
At 515 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southwest of Chunchula, or 10 miles west of Saraland, moving
southwest at 5 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Semmes and Wilmer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3082 8842 3086 8842 3093 8822 3084 8811
3067 8830
TIME...MOT...LOC 2215Z 056DEG 6KT 3086 8824
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
SAMSpecial weather statement, Jun 24, 5:35 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Mobile AL
535 PM CDT Tue Jun 24 2025
MSZ075-076-242315-
Perry MS-Greene MS-
535 PM CDT Tue Jun 24 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL PERRY AND WEST
CENTRAL GREENE COUNTIES THROUGH 615 PM CDT...
At 535 PM CDT, Doppler radar was tracking a strong thunderstorm near
McLain, or 14 miles southeast of Richton. This storm was nearly
stationary.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Beaumont and McLain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3112 8870 3106 8890 3124 8902 3131 8872
TIME...MOT...LOC 2235Z 163DEG 2KT 3116 8883
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
SAMSpecial weather statement, Jun 24, 5:45 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Mobile AL
545 PM CDT Tue Jun 24 2025
ALZ262-264-FLZ201-203-242330-
Baldwin Central AL-Baldwin Inland AL-Escambia Inland FL-
Santa Rosa Inland FL-
545 PM CDT Tue Jun 24 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BALDWIN...WEST CENTRAL
SANTA ROSA AND NORTHWESTERN ESCAMBIA COUNTIES THROUGH 630 PM CDT...
At 544 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Molino, or 15 miles northwest of Gonzalez, moving west
at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Robertsdale and Molino.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3091 8739 3069 8719 3055 8771 3081 8779
TIME...MOT...LOC 2244Z 074DEG 13KT 3076 8746
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SAMSpecial weather statement, Jun 24, 6:22 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Mobile AL
622 PM CDT Tue Jun 24 2025
ALZ261-263-MSZ076-079-250000-
Mobile Inland AL-Mobile Central AL-Greene MS-George MS-
622 PM CDT Tue Jun 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MOBILE...GEORGE AND
SOUTHERN GREENE COUNTIES THROUGH 700 PM CDT...
At 622 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Lucedale, moving west at 15 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lucedale, Tanner Williams, and Wilmer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3115 8874 3099 8830 3072 8836 3089 8885
TIME...MOT...LOC 2322Z 109DEG 15KT 3093 8849
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
SAMThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:01 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 19 min |
| Jun 23, 7:19 PM CDT | Special Weather Statement | MOB | Monroe | 41 min |
| Jun 23, 7:31 PM CDT | Special Weather Statement | MOB | Washington | 44 min |
| Jun 23, 8:07 PM CDT | Special Weather Statement | MOB | Monroe | 23 min |
| Jun 24, 4:27 PM CDT | Special Marine Warning | MOB | 30 min | |
| Jun 24, 5:15 PM CDT | Special Weather Statement | MOB | Mobile | 45 min |
| Jun 24, 5:45 PM CDT | Special Weather Statement | MOB | Baldwin | 45 min |
| Jun 24, 5:35 PM CDT | Special Weather Statement | MOB | Perry | 40 min |
| Jun 24, 6:22 PM CDT | Special Weather Statement | MOB | George | 38 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.